The normalized Banzhaf value and the Banzhaf share function

J.R. van den Brink, G. van der Laan

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)65-84
Number of pages19
JournalInternational Journal of Mathematics, Game Theory and Algebra
Volume9
Publication statusPublished - 1999

Cite this

@article{5dca8f37f33441b99d8f111168b97dba,
title = "The normalized Banzhaf value and the Banzhaf share function",
author = "{van den Brink}, J.R. and {van der Laan}, G.",
note = "Pagination: 19",
year = "1999",
language = "English",
volume = "9",
pages = "65--84",
journal = "International Journal of Mathematics, Game Theory and Algebra",
issn = "1060-9881",

}

The normalized Banzhaf value and the Banzhaf share function. / van den Brink, J.R.; van der Laan, G.

In: International Journal of Mathematics, Game Theory and Algebra, Vol. 9, 1999, p. 65-84.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The normalized Banzhaf value and the Banzhaf share function

AU - van den Brink, J.R.

AU - van der Laan, G.

N1 - Pagination: 19

PY - 1999

Y1 - 1999

M3 - Article

VL - 9

SP - 65

EP - 84

JO - International Journal of Mathematics, Game Theory and Algebra

JF - International Journal of Mathematics, Game Theory and Algebra

SN - 1060-9881

ER -